Journal of the neurological sciences · 2006
Myopathy in thiamine deficiency: analysis of a case.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Koike Haruki, Watanabe Hirohisa, Inukai Akira, Iijima Masahiro, Mori Keiko, Hattori Naoki, Sobue Gen
Аннотация
BACKGROUND: Tenderness in the limb muscles has been reported anecdotally in patients with beriberi neuropathy, but clinical effects of thiamine deficiency on skeletal muscle have received little attention.
OBJECTIVE: To describe a patient with thiamine deficiency who manifested myopathic symptoms and responded well to thiamine supplementation.
PATIENT: A 26-year-old woman with neuropathy and heart failure associated with thiamine deficiency also complained of myalgia and weakness, most troublesome in the proximal portions of the limbs.
RESULTS: Serum creatine kinase, myoglobin, and aldolase concentrations were abnormally elevated. Magnetic resonance imaging of lower limb muscles demonstrated areas of high signal intensity in T2-weighted images and showed Gd-DTPA enhancement. A biopsy specimen from the quadriceps muscle showed myopathic changes without neurogenic changes. Abnormalities improved well with thiamine administration.
CONCLUSION: Myopathy may occur in patients with thiamine deficiency.
OBJECTIVE: To describe a patient with thiamine deficiency who manifested myopathic symptoms and responded well to thiamine supplementation.
PATIENT: A 26-year-old woman with neuropathy and heart failure associated with thiamine deficiency also complained of myalgia and weakness, most troublesome in the proximal portions of the limbs.
RESULTS: Serum creatine kinase, myoglobin, and aldolase concentrations were abnormally elevated. Magnetic resonance imaging of lower limb muscles demonstrated areas of high signal intensity in T2-weighted images and showed Gd-DTPA enhancement. A biopsy specimen from the quadriceps muscle showed myopathic changes without neurogenic changes. Abnormalities improved well with thiamine administration.
CONCLUSION: Myopathy may occur in patients with thiamine deficiency.